Previous |  Up |  Next


Title: Nouvelles intégrales de l'équation de Fredholm (French)
Title: New integrals of the Fredholm equation (English)
Author: Popovici, Constantin
Language: French
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 64
Issue: 6
Year: 1935
Pages: 163-164
Category: math
DOI: 10.21136/CPMF.1935.123614
Date available: 2009-08-29T18:19:02Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_064-1935-6_13.pdf 222.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo